# SDR HAEA201100221

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N314TW
- Make and model: Amd FALCON20
- Aircraft serial: 314
- Aircraft time: 17,860 hours, 14,114 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, GEAR WOULD NOT COME DOWN WITH GEAR HANDLE. PERFORMED PROCEDURE "A".  GEAR INDICATION DOWN GREEN.  ACFT DIVERTED, LANDING UNEVENTFUL. MX DISCOVERED RT UP-LOCK SWITCH FAILED. R & R RT UP-LOCK.  PERFORMED GEAR SWING. OPS NORMAL. NO FURTHER ACTION REQUIRED.
